Psycho-Babble Medication Thread 367649

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

Lamactel withdrawal- need help please!

Posted by delna on July 19, 2004, at 2:20:32

Hi
I am finally sick of taking medication to the point that I am giving up everything.
I am not sure how to withdraw from Lamactel. I am at 200mg. how does one withdraw?
also i was told that the longer you take lamactel the more your mood will stabalize with time. I have been taking it for a year. if i give up and have to restart it, do u think I will have lost that 1 year of cumulative stability?
thanks so much
d

 

Re: Lamactel withdrawal- need help please!

Posted by cpallen79 on July 19, 2004, at 18:28:11

In reply to Lamactel withdrawal- need help please!, posted by delna on July 19, 2004, at 2:20:32

Delna,
Perhaps work with your PDOC on this as they are the experts... I think you may want to reconsider going completely med free... there are many options out there. Best of luck no matter what you decide to do.

> Hi
> I am finally sick of taking medication to the point that I am giving up everything.
> I am not sure how to withdraw from Lamactel. I am at 200mg. how does one withdraw?
> also i was told that the longer you take lamactel the more your mood will stabalize with time. I have been taking it for a year. if i give up and have to restart it, do u think I will have lost that 1 year of cumulative stability?
> thanks so much
> d

 

Re: Lamactel withdrawal- need help please! cpallen79

Posted by delna on July 20, 2004, at 12:20:54

In reply to Re: Lamactel withdrawal- need help please!, posted by cpallen79 on July 19, 2004, at 18:28:11

Thanks.
You are right i should work with a doctor. currently i am trying to quit without his blessings which i guess is a silly idea. i know i need these drugs- they have changed my life but also give me so many side effects that i just get desperate sometimes and try to withdraw.
D


> Delna,
> Perhaps work with your PDOC on this as they are the experts... I think you may want to reconsider going completely med free... there are many options out there. Best of luck no matter what you decide to do.
>
> > Hi
> > I am finally sick of taking medication to the point that I am giving up everything.
> > I am not sure how to withdraw from Lamactel. I am at 200mg. how does one withdraw?
> > also i was told that the longer you take lamactel the more your mood will stabalize with time. I have been taking it for a year. if i give up and have to restart it, do u think I will have lost that 1 year of cumulative stability?
> > thanks so much
> > d
>
>

 

Re: Lamactel withdrawal- need help please!

Posted by cpallen79 on July 21, 2004, at 14:15:52

In reply to Re: Lamactel withdrawal- need help please! cpallen79, posted by delna on July 20, 2004, at 12:20:54

Hi Delna, there are many many options, perhaps try a weaker mood stabilizer. If you want off meds compeltely, go slow slow slow, and defientely work with that PDOC! :)
Chris


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.